# SDR AALA20150519005

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 4,608 hours, 2,497 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520800000
- Condition: Delaminated
- Location: Cargo Bay
- Part time: 4,608 hours, 2,497 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 151ZG HAS DELAMINATED TO PREVIOUS REPAIR.  R & R WITH FABRICATED FLOOR PANEL IAW SRM 53-02-00 PARA 8H FIG 209.
